Generalized curvature tensors on conformally symmetric manifolds
Colloquium Mathematicum, Tome 39 (1978) no. 1, pp. 45-54
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_39_1_45_54,
author = {W. Roter},
title = {Generalized curvature tensors on conformally symmetric manifolds},
journal = {Colloquium Mathematicum},
pages = {45--54},
year = {1978},
volume = {39},
number = {1},
doi = {10.4064/cm-39-1-45-54},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-39-1-45-54/}
}
W. Roter. Generalized curvature tensors on conformally symmetric manifolds. Colloquium Mathematicum, Tome 39 (1978) no. 1, pp. 45-54. doi: 10.4064/cm-39-1-45-54
Cité par Sources :